# SDR CALA9901343

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E BAY CEILING STA 207 LBL 6 CORROSION ON FLOOR.  FABRICATED REPAIR FROM 7075-T6 .020.  TREATED, PRIMED, INSTALLED PER SRM 53-01 AND 53-10-3.
